Wednesday, January 23, 2008

Got through 2 today

2 more feeding tubes today, a Mickey and then a Corflo came out. Could it be the new formula, Pregestermil, could it be his highchair and positioning, or as the nurse practitioner suggested, the meds (Prevacid, Erythromycin, Cipro) that are causing the balloons to deflate? Thought we'd dealt with this issue and gone through enough last week but here we are again.

7 comments:

Mary said...

Bummer! Hope someone comes up with a solution soon. I am sure both parents and child need for this to stop.

Jennifer said...

Kisses for Reuben from Jaxon and Jennifer. xoxo

Amélie Mia Chan said...

we have great difficulty with Lansoprazole Amélies GORD meds its very gritty even when dissolved and used to block and pop the balloon....we were advised to use sodium bicarbonate to dissolve the meds by the pharmacist and they are lasting much longer now...

may not be the same problem as you are having...also send it back to manufacturer sometimes they are at fault.

skeybunny said...

I can't vouch for the combination of meds, but we have given a lansoprazole suspension through the MIC-key for 2 1/2 years now, and the balloons last a fairly long time (2-3 months on average). For us, it's the valve to the balloon that breaks, or it develops a hole in the "stem" part. Can you see an actual hole in the balloon?

ellen charge said...

they cant all b faulty tubes if was one i would of said but that many cant b

Eva Nichole said...

I hope you get some answers soon this has got to be making your days just horrible.
Hugs,
Crystal and Eva

Geraldine said...

Hey!

Cate, I'll be there soon to help. Can't wait to see you all and to cuddle little Reu.

Geraldine